Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Maximal subgroups of symmetric groups


Author: Ralph W. Ball
Journal: Trans. Amer. Math. Soc. 121 (1966), 393-407
MSC: Primary 20.20
MathSciNet review: 0202813
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. R. Scott, Group theory, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0167513 (29 #4785)
  • [2] Helmut Weilandt, Unendliche Permutationsgruppen, Vorlesungen an der Universität Tübingen, Winter semester, 1959-1960.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.20

Retrieve articles in all journals with MSC: 20.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0202813-2
PII: S 0002-9947(1966)0202813-2
Article copyright: © Copyright 1966 American Mathematical Society